# SDR UALA2011111406185

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,964 hours, 15,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Noisy
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY HIGH COCKPIT NOISE LEVELS FROM PACK-RECIRC FAN.  ACP'D CHECK OF RECIC FANS AND FILTERS.  FANS AND FILTERS ARE CLEAN.  ACP'D FLIGHT DECK GROUND NOISE LEVEL CHECK.  FLIGHT DECK NOISE WAS BELOW LIMITS OF 70.5 DB.
